Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Drug Interactions With Bicalutamide

Salmeterol
Bicalutamide could increase blood levels of salmeterol, possibly increasing the risk of side effects. Your healthcare provider will monitor you closely for salmeterol side effects, such as increased heart rate, if you take these medications together.
 
Saxagliptin
Bicalutamide may increase the level of saxagliptin in the blood, potentially increasing the risk for dangerously low blood sugar. Talk with your healthcare provider before combining these drugs. Your healthcare provider may recommend you check your blood glucose levels more often during treatment.
 
Statins
Bicalutamide may increase the level of certain statin cholesterol medications in the blood, possibly increasing the risk of side effects. Check with your healthcare provider before taking bicalutamide with a statin medication.
 
Theophylline
Bicalutamide may increase the level of theophylline in your blood. Your healthcare provider may want to monitor your theophylline levels during treatment if you take these medications together.
 
Tolvaptan
Bicalutamide may increase the level of tolvaptan in the blood, increasing your risk for side effects. Do not take these medications together without first talking to your healthcare provider.
 
Warfarin
Combining bicalutamide with warfarin may increase your risk of bleeding, especially when the two medications are first taken together. If you take bicalutamide with warfarin, your healthcare provider may need to monitor you more closely.
 

Final Thoughts

Bicalutamide has the potential to react with many medications, too many to include in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific drug interactions that may apply to you.
 
The Zen of Cancer Caregiving - Recharge Your Batteries!

Bicalutamide Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.